Formulações Semi-Discretas para a Equação 1D de Burgers

Neyva Maria Lopes Romeiro, C. A. Ladeira, P. L. Natti, Eliandro Rodrigues Cirilo

Abstract


Neste trabalho fizemos comparações entre formulações semi-discretas para a obtenção de soluções numéricas para a equação 1D de Burgers. As formulações consistem em discretizar o domínio temporal via métodos implícitos multiestágios de segunda e quarta ordem: aproximantes de Padé R11 e R22; e o domínio espacial via métodos de elementos finitos: mínimos quadrados (MEFMQ), Galerkin (MEFG) e Streamline-Upwind Petrov-Galerkin (SUPG). Conhecendo as soluções analíticas da equação 1D de Burgues, para diferentes condições iniciais e de fronteira, foram realizadas análises dos erros numéricos a partir das normas L2 e Linf. Verificamos que o método com o aproximante de Padé R22 adicionado as formulações MEFMQ, MEFG e SUPG, aumentou a região de convergência das soluções numéricas e apresentou maior precisão quando comparado as soluções obtidas por meio do aproximante de Padé R11. Constamos que o método R22 amenizou as oscilações das soluções numéricas associadas as formulações MEFG e SUPG.

 


References


D. Behmardi, D.E. Nayeri, Introduction of Fréchet and Gâteaux Derivative. Appl. Math. Sci., 2 (2008) 975-980.

C.S. Brenner, R.L. Scott, “The Mathematical Theory of Finite Element Methods”, New York, Springer-Verlag, 2008.

A.N. Brooks, T.J.R. Hughes, Streamline upwind/Petrov-Galerkin formulationsfor convection dominated flows with particular emphasis on the incompressible Navier-Stokes equation,Comput. Meth. Appl. Mech. Eng., 32 (1982) 199-259.

G.P. Ciarlet, “The Finite Element Method for Elliptic Problems”. North Holland, SIAM, 1978.

E.A. David, B. Oscar, Time stepping via one-dimensional Padé approximation, J. Sci. Comput., 30 (2005), 83-115.

A.A. Dogan, T.J.R. Hughes, A Galerkin element approach to Burgers’ equations, Applied Mathematics and Computation, 154 (2004) 331-346.

J. Donea, B. Roig, A. Huerta, “Finite Element Methods for Flow Problems”.John Wiley and Sons, Chichester, 2003.

J. Donea, B. Roig, A. Huerta, Higher-order accurate time-stepping schemes for convection-diffusion problems, Comput. Meth. Appl. Mech. Engng., 182 (2000) 249-275.

V.G. Ferreira, G.A.B. Lima, L. Corrêa, A.C. Cansezano, E.R. Cirilo, P.L. Natti,N.M.L. Romeiro, Avaliação computacional, de esquemas convectivos em problemas

de dinâmica dos fluidos. Semina: Ciências Tecnológicas, 2 (2012) 107-116.

V.G. Ferreira, R.A.B. de Queiroz, G.A.B. Lima, R.G. Cuenca, C.M. Oishi, J.L.F. Azevedo, S. McKee, A bounded upwinding scheme for computing convection-dominated transport problems, 57 (2012) 208-224.

E. Hairer, S.P. Norsett, G. Wanner, “Solving ordinary differential equations I, Non-stiff Problems”, New York, Springer-Verlag, 1987.

A. Huerta, B. Roig, J. Donea, Time-accurate solution of stabilized convectiondiffusion-reaction equations: II - accuracy analysis and examples, Commun. Numer. Meth. Eng., 18 (2002) 575-584

P.C. Jain, R. Shankar, T.V. Singh, Numerical Technique for Solving Convection-Reaction-Diffusion Equation, Math. Comput. Model, 22 (1995) 113-

B.N, Jiang, “The Least-Squares Finite Element Method: Theory and Applications in Computational Fluid Dynamics and Electromagnetics”. Berlin: Springer,

K. Kakuda, N. Tosaka, The generalised boundary element approach to Burgers equation, Int. J. Numer. Meth. Eng., 29 (1990) 245-261.

S. Kutluay, A. Esen, I. Dag, Numerical solutions of the Burgers equation by the least-squares quadratic B-spline finite element method, J. Comput. Appl. Math., 167 (2004) 21-33.

C.A. Ladeia, “Formulação semi-discreta aplicada as equações 1D de convecçãodifusão-reação e de Burger”, Dissertação de Mestrado, PGMAC/UEL, Londrina,

Pr, 2012.

J.D. Lambert, “Numerical Methods for Ordinary Differential Systems”, New York, Wiley, 1993.

J.T. Oden, T. Belytschko, I. Babuska, T.J.R. Hughes, Research directions in computational mechanics, Comput. Methods Appl. Mech. Eng., 192 (2003) 913-922.

S.R. Pardo, P.L. Natti, N.M.L. Romeiro, E.R. Cirilo, A transport modeling of the carbon-nitrogen cycle at Igapó I Lake - Londrina, Paraná State, Brazil, Acta

Scientiarum, Technology, 2 (2012) 217-226.

N.M.L. Romeiro, R.S.G Castro, S.M.C. Malta, L. Landau, A linearization technique for multi-species transport problems, Trans. Porous Med., 70 (2007)

-10.

P.L. Sachdev, “Nonlinear Diffusive Waves”, Cambridge University Press, Cambridge, 1987.

J.C. Strikwerda, “Finite Difference Schemes and Partial Differential Equations”, SIAM, 2004.

Z.F. Tian, P.X. Yu, A High-order exponencial scheme for solving 1D unsteady convection-difusion equations, Jornal of Computational and Applied Mathematics,

(2011), 2477-2491.




DOI: https://doi.org/10.5540/tema.2013.014.03.0319

Article Metrics

Metrics Loading ...

Metrics powered by PLOS ALM

Refbacks

  • There are currently no refbacks.



TEMA - Trends in Applied and Computational Mathematics

A publication of the Brazilian Society of Applied and Computational Mathematics (SBMAC)
ISSN: 1677-1966  (print version),  2179-8451  (online version)

Indexed in:

                        

 

Desenvolvido por:

Logomarca da Lepidus Tecnologia